# SDR UALA2012022701198

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 64,445 hours, 23,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diode
- Part number: 69B408003
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK PUMP FAILS TASK.  PRESS LIGHT COMES ON WHEN SWITCH IS ACTIVATED BUT PUMP SHUTS OFF AT 15 SEC.  SUSPECT R10608 DIODE (PCN561-1804 OSTF M3864) IS ALLOWING GRD OF TEST SWITCH TO TURN ON LIGHT.
